Skip to main content
Overview

Sunil Chhita

1H Course Director, Associate Professor, Probability

PhD Brown University


Affiliations
AffiliationRoom numberTelephone
1H Course Director, Associate Professor, Probability in the Department of Mathematical SciencesCM313+44 (0) 191 33 43086

Biography

Research Summary

I am interested in probability theory and statistical mechanics, in particular the dimer model. More recently, I have been studying the so-called liquid-gas transition which naturally appears for domino tilings of the two-periodic Aztec diamond.

Research interests

  • Statistical mechanics and probability

Research groups

  • Probability & Statistics: Probability
  • Probability and Statistics

Publications

Journal Article

  • Adler, Mark, Chhita, Sunil, Johansson, Kurt & van Moerbeke, Pierre (2015). Tacnode GUE-minor processes and double Aztec Diamonds. Probability Theory and Related Fields 162(1): 275-325.
  • Chhita, Sunil, Ferrari, Patrik L. & Spohn, Herbert (2018). Limit distributions for KPZ growth models with spatially homogeneous random initial conditions. The Annals of Applied Probability 28(3): 1573-1603.
  • Beffara, Vincent, Chhita, Sunil & Johansson, Kurt (2018). Airy Point Process at the liquid-gas boundary. Annals of Probability 46(5): 2973-3013.
  • Chhita, Sunil & Toninelli, Fabio Lucio (2019). A (2 + 1)-dimensional anisotropic KPZ growth model with a smooth phase. Communications in Mathematical Physics 367(2): 483-516.
  • Chhita, Sunil (2012). The Height Fluctuations of an Off-Critical Dimer Model on the Square Grid. Journal of Statistical Physics 148(1): 67-88.
  • Chhita, Sunil & Johansson, Kurt (2016). Domino statistics of the two-periodic Aztec diamond. Advances in Mathematics 294: 37-149.
  • Chhita, Sunil, Ferrari, Patrik & Toninelli, Fabio (2019). Speed and fluctuations for some driven dimer models. Annales de l’institute Henri Poincaré D 6(4): 489-532.
  • Chhita, Sunil, Johansson, Kurt & Young, Benjamin (2015). Asymptotic domino statistics in the Aztec diamond. The Annals of Applied Probability 25(3): 1232-1278.